# SDR UIEA2020092972082

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,545 hours, 16,344 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD EQUIPMENT VALVE" EICAS.  PERFORMED OPERATIONS CHECK, IAW AMM 21-58-00.  OPERATIONS CHECK GOOD.  FIM TASK 21-58 TASK 805 STATES SHORT TERM POWER INTERRUPTIONS LIKE THE ONES THAT OCCUR DURING A POWER TRANSFER (GROUND-APU, APU-ENGINE, APU-GROUND ETC) CAN CAUSE THE EICAS MESSAGE, FWD EQUIPMENT VALVE TO SHOW AND VALVE LIGHT TO COME ON.  NORMAL OPERATIONS.
